• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Can increasing escitalopram and stopping Parkin cause drowsiness?

BetaMale

BetaMale

Well-known member
Joined
Aug 17, 2018
Messages
659
Location
India
Until last week, I was taking 15 mg escitalopram and 4 mg Parkin (Artane/Pacitane) per day, and I was feeling energetic and able to study. Last week, my psychiatrist increased my escitalopram to 20 mg and also abruptly stopped my Parkin that I'd been taking for a month. Ever since, I've been so drowsy that I've been barely able to get out of bed. Does anyone know how long this is supposed to last? Is it due to increasing the escitalopram or stopping the Parkin?
 
V

ValGal

Member
Joined
May 20, 2019
Messages
15
Location
Canada
Hi! I am guessing your drowsiness is from the escitalopram. I was on it for maybe a month, it made me so drowsy and weak I felt like a noodle. I am very sensitive to medications even on the lowest dose but this one was by far the worst I had tried. I couldn't work I felt so awful and nauseous and anxious it led me to quit my job because my psychiatrist told me I'd feel good after a month but I worked myself into a frenzy I think.
So if you are able to handle the drowsiness for 1-4 weeks they may subside and you may feel much better. Light exercise in the morning might help wake you up a bit. But listen to your body, if it's too much tell your dr. about it. I hope you feel better :)
 
Hopeful313

Hopeful313

Well-known member
Joined
Jan 12, 2019
Messages
892
Location
Minnesota, USA
When I started taking Escitalopram, the tiredness and fatigue lasted for 2 months. Each person is different though.
 
Top